Got back something I lost...could it be due to gaba pentin??

I've heard of many interesting side effects that gaba pentin can cause but recently I've had a very interesting side effect I believe is caused by it....

For a long time I've found that my libido had taken a severe nose dive, luckily I have a very understanding partner. Then all off a sudden after taking gabapentin.... I can't get enough!! Is this a side effect anyone else has experienced??

1 Reply

oldestnewest
  • I can't speak for the efficacy of gabapentin for makin' the love come down, but I have noticed when I was flared or feeling rubbish, Sean Bean could have walked in wearing his uniform from Sharpe and I would have just gone 'meh', rolled over and done a crossword! When caught in the throes of illness, my libido was nonexistent. Being on meds that work, I now feel like I'm making up for lost time (much to the Dutchman's delight) so it's possible the meds are working and you're now enjoying the perks of new energy.

    Enjoy, take your vitamins and pause for water breaks when needed :D

You may also like...